Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 176, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 7, 2021, 8:57 AM PDT. It took effect at Aug 7, 2021, 10:00 PM PDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2021, 8:57 AM PDT (15:57 UTC)
- In effect from
- Aug 7, 2021, 10:00 PM PDT
- Expired
- Aug 8, 2021, 9:00 AM PDT
- In force
- 11 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
414 WHUS76 KMTR 071557 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 857 AM PDT Sat Aug 7 2021 PZZ540-071700- /O.EXP.KMTR.SC.Y.0172.000000T0000Z-210807T1600Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 857 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... Winds have fallen below advisory criteria. $$ PZZ571-080000- /O.EXT.KMTR.SC.Y.0172.000000T0000Z-210807T1600Z/ /O.NEW.KMTR.SC.Y.0176.210808T0500Z-210808T1600Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 857 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PDT SUNDAY... * WHAT... Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...From 10 PM this evening to 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-080000- /O.CON.KMTR.SC.Y.0174.210807T2200Z-210808T0400Z/ /O.CON.KMTR.SC.Y.0175.210808T1600Z-210808T2200Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 857 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, from 9 AM to 3 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-080000- /O.CON.KMTR.SC.Y.0172.000000T0000Z-210809T1000Z/ Waters from Point Arena to Point Reyes 10-60 NM- 857 AM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
4 follow-up statements
923 WHUS76 KMTR 072134 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 234 PM PDT Sat Aug 7 2021 PZZ540-080545- /O.EXB.KMTR.SC.Y.0172.210808T2200Z-210809T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 234 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-080545- /O.CON.KMTR.SC.Y.0174.210807T2200Z-210808T0400Z/ /O.EXT.KMTR.SC.Y.0175.210808T1900Z-210809T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 234 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TO 9 PM PDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from noon to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-080545- /O.CON.KMTR.SC.Y.0172.000000T0000Z-210809T1000Z/ Waters from Point Arena to Point Reyes 10-60 NM- 234 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-080545- /O.CON.KMTR.SC.Y.0176.210808T0500Z-210808T1600Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 234 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...From 10 PM this evening to 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
926 WHUS76 KMTR 080334 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 834 PM PDT Sat Aug 7 2021 PZZ530-081230- /O.EXP.KMTR.SC.Y.0174.000000T0000Z-210808T0400Z/ /O.CON.KMTR.SC.Y.0175.210808T1900Z-210809T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 834 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From noon to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-081230- /O.CON.KMTR.SC.Y.0172.000000T0000Z-210809T1000Z/ Waters from Point Arena to Point Reyes 10-60 NM- 834 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-081230- /O.CON.KMTR.SC.Y.0176.210808T0500Z-210808T1600Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 834 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 9 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-081230- /O.CON.KMTR.SC.Y.0172.210808T2200Z-210809T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 834 PM PDT Sat Aug 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
846 WHUS76 KMTR 080934 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 234 AM PDT Sun Aug 8 2021 PZZ530-081745- /O.CON.KMTR.SC.Y.0175.210808T1900Z-210809T0400Z/ /O.NEW.KMTR.SC.Y.0177.210809T2100Z-210810T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 234 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds around 15 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from noon today to 9 PM PDT this evening. For the Small Craft Advisory, from 2 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-081745- /O.EXT.KMTR.SC.Y.0172.000000T0000Z-210809T1600Z/ Waters from Point Arena to Point Reyes 10-60 NM- 234 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 10 feet at 8 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ571-081600- /O.CON.KMTR.SC.Y.0176.000000T0000Z-210808T1600Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 234 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...Until 9 AM PDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-081745- /O.CON.KMTR.SC.Y.0172.210808T2200Z-210809T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 234 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
451 WHUS76 KMTR 081557 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 857 AM PDT Sun Aug 8 2021 PZZ571-090000- /O.EXP.KMTR.SC.Y.0176.000000T0000Z-210808T1600Z/ /O.NEW.KMTR.SC.Y.0178.210809T0000Z-210809T1000Z/ Waters from Point Reyes to Pigeon Point 10-60 NM- 857 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM. * WHEN...From 5 PM this afternoon to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-090000- /O.CON.KMTR.SC.Y.0175.210808T1900Z-210809T0400Z/ /O.CON.KMTR.SC.Y.0177.210809T2100Z-210810T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 857 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY... * WHAT...For the first Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt expected. For the second Small Craft Advisory, southwest winds around 15 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, from noon today to 9 PM PDT this evening. For the Small Craft Advisory, from 2 PM to 9 PM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ570-090000- /O.CON.KMTR.SC.Y.0172.000000T0000Z-210809T1600Z/ Waters from Point Arena to Point Reyes 10-60 NM- 857 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 10 feet at 8 seconds. * WHERE...Waters from Point Arena to Point Reyes 10-60 NM. * WHEN...Until 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-090000- /O.CON.KMTR.SC.Y.0172.210808T2200Z-210809T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 857 AM PDT Sun Aug 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 7, 8:56 AM PDT, 1 minute earlier.
Area forecast discussion, Aug 7, 8:56 AM PDT, 1 minute before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
856 AM PDT Sat Aug 7 2021
.SYNOPSIS...Onshore flow during the afternoon and evenings this
weekend should help improve air quality from yesterday's smoke.
Gradually cooler and wetter conditions over the coming days and
into early next week, then, warmer and drier late next week.
&&
.DISCUSSION...as of 09:00 AM PDT Saturday...Main forecast focus
this morning will be on the near term smoke situation as there has
been extensive interest in the subject.
So far, the HRRR model forecasts have been mostly accurate with
some minor differences in timing and coverage, though the general
message has been correct. That message is that the vast majority
of the smoke will remain aloft at a few thousand feet with lesser
concentrations mixing down and worse air quality midday prior to
the arrival of seabreeze. Areas downwind of the seabreeze,
especially those areas at the end of the inland valleys will see
additional smoke and worse air quality, particularly along the
downwind valley facing slopes. This played out yesterday with
great air quality on the coast, good air quality inland but at
lowest elevations, moderate downvalley, and poor to bad at the
higher elevations, especially those aforementioned valley facing
slopes.
For today, latest satellite imagery shows a thick blanket
of smoke on the southeastern side of the Trinity/Siskiyou/Dixie
fires, of which the San Francisco Bay Area is included on the
periphery of. Much worse air quality/smoke concentrations are
being observed in the Central Valley, Sierra Nevada, and into the
Great Basin due to being directly downwind of these fires.
Transport winds may ferry additional smoke southward today,
however, this is of less concern than previous pushes as less
severe fire weather will lead to less smoke produced from the
fires to the north. In addition, the onshore seabreeze is forecast
to be stronger than yesterday, and so we should see a similar
cycle today as what we saw yesterday. That is: very hazy,
occasionally smoky, conditions. Conditions will likely worsen
midday before and during the arrival of the seabreeze, but then
conditions will improve into the evening. The secondary push of
smoke today will mean we likely wont clear out completely to bluer
skies at least until tomorrow's sea breeze has another shot at
clearing our skies.
Periods of additional smoke transport towards our area is
possible again early next week, but at this time is not expected
to bring significant impacts to the area as concentrations will be
lower and fire behavior likely subdued.
Please use this event as a reminder that the state is in a
significant drought and more wildfires are likely. This is the
perfect opportunity to consider your plans to mitigate the impacts
of worse smoke events or potential wildfires in your area. See
previous discussion for additional forecast details. No updates
planned this morning.
.DISCUSSION...as of 03:44 AM PDT Saturday...Smoke aloft drifted
southward into our region yesterday by a period of northerly flow.
However, smoke should get pushed back inland (north and east)
this weekend as an upper level low tracks eastward across the
Pacific NW and weakens the impact of the desert SW high pressure
cell. As it does so, troughing will extend southward into NorCal
which will help boost our marine layer a bit and also enhance
onshore flow. Those onshore winds will be northwesterly along the
coast, but be more westerly to southwesterly inland. Not only will
that onshore flow push the smoke away from our region, but it
will also usher in cleaner air from over the ocean and bring more
patchy drizzle to our coastal areas. Keep in mind that the onshore
flow should become breezy this afternoon through the Golden Gate
and up into the North San Francisco Bay. The Salinas Valley should
also see an enhancement to breezy conditions as winds funnel
through the valley.
As for our daytime highs today, that onshore flow will also
impact thermometer values since the cooler marine air will advect
inland this weekend. Don't expect a drastic cooling trend, but
most places will see temps about 2-5 degrees cooler than
yesterday. Coastal areas should still be fairly seasonable with
highs in the 60s and 70s while inland areas range 80s into the
upper 90s for our hottest areas in the CWA. Another few degrees
of cooling will occur on Sunday since that's when the impact of
that upper level low will be more pronounced for our region and
marine air will push farther inland. This will keep the coastal
areas in the 60s to low 70s with mid 70s to low 90s for inland
spots. And don't forget about the coastal drizzle!
Models show that the troughing associated with that upper low
will weaken during the day Monday so that will help daytime
heating to nudge up a bit, but again, no drastic swings in
temperatures. The SW desert high will gradually strengthen next
week and that will allow inland temperatures to go into a warming
trend. By Tuesday, our hotter spots should be reaching back into
the upper 90s while coastal areas remain in the 60s to upper 70s.
Then we could see triple digit heat return to the hotter locales.
Pinnacles Park could see several days in a row of 100-104 degree
heat, so be cautious if you decide to go hiking there next week!
&&
.AVIATION...as of 5:30 AM PDT Saturday...For the 12z TAFs.
Stratus will keep IFR/LIFR skies around the coastal terminals this
morning. FG/BR formation is still possible around KSTS this
morning. Skies should lift and scatter starting around 16-17Z for
most terminals with ceilings. Typical onshore winds for Saturday
afternoon. There will be elevated FU, which could lead to some -HZ
in the afternoon for inland and higher terrain terminals
(KLVK/KSTS/KAPC). This wildfire FU will reduce slant range
visibilities through the period. Stratus will return Saturday
night as the marine layer should rise to around 1500-2000ft.
Vicinity of KSFO...Currently skies remain VFR this morning. TEMPO
for IFR ceilings through 15Z as satellite shows IFR skies near
the terminal. Skies should become VFR by 16Z. Typical onshore
winds build this afternoon. Chance for more stratus returning
later Saturday night, MVFR/IFR potential.
KSFO Bridge Approach...Similar to KSFO.
Monterey Bay...IFR/LIFR ceilings through 17-18Z. Light patchy
DZ & FG possible late tonight and Saturday morning. Conditions
improving to MVFR-VFR late Saturday morning and afternoon. IFR
cigs/vsbys due to stratus and fog returning Saturday evening and
night.
&&
.MARINE...as of 04:43 AM PDT Saturday...Northwest winds have been
diminishing over the southern outer and coastal waters this
morning. Winds will continue to diminish over the northern coastal
waters later this morning. Gusty northwest winds will continue
over the northern outer waters through Sunday. Additionally, gusty
westerly winds are expected today and Sunday afternoon through
the Golden Gate gap and into the Delta. The sea state remains
dominated by steep short period northwest waves at 6 to 8 seconds
along with a moderate period southerly swell.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pt Arena to Pt Reyes 0-10 nm until 9 AM
SCA...SF Bay from 3 PM
&&
PUBLIC FORECAST: DRP
AVIATION: Dhuyvetter
MARINE: Dhuyvetter
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:46 AM PDT | Small Craft Advisory | MTR | 42 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.